• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Anyone understand the mechanism by which L-carnitine (any version) causes digestive stress?

carnitine digestion

  • Please log in to reply
No replies to this topic
⌛⇒ MITOMOUSE has been fully funded!

#1 Jefferson Greene

  • Guest
  • 11 posts
  • 2
  • Location:United States
  • NO

Posted 08 October 2019 - 01:58 PM


L-carnitine in any version causes same-day diarrhea for me. Incredibly, injectable carnitine also causes the exact same problem as the oral versions. 

 

There are papers regarding stomach bacteria changes from ingestion of carnitine, but this would obviously not apply with injectable carnitine. 

 

I am trying to get this figured out, because aside from the stomach discomfort and diarrhea, I feel great on any form of carnitine. 

 

Anyone have any ideas for me to explore/try? Is this an issue with over-activation of the nervous system? Or maybe something to do with increased fatty acid oxidation?

 

Any help would be greatly appreciated. 

 

EDIT: I should also add that in the past I have noticed similar side effects from both adderall and coffee. That may just be a coincidence, though, since it seems like a lot of people have digestion problems from stimulants. 


Edited by Jefferson Greene, 08 October 2019 - 02:37 PM.






Also tagged with one or more of these keywords: carnitine, digestion

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users